# SDR ASOA2020032644007

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 36,142 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE LAVE DRAIN VALVE SUPPORT WAS FOUND TO BE CORRODED BEYOND LIMITS. MAINTENANCE REMOVED AND REPLACED THE AFFECTED DRAIN VALVE SUPPORT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
